shadylee

Veteran Member
  • Content count

    357
  • Joined

  • Last visited


Community Reputation

80 Excellent

About shadylee

Veteran Member

Profile Information

  • Gender Female
  • Location long island, ny

Achievements

Bronze Poster
Posted at least 100 different posts
20 posts
100 posts
500 posts
2000 posts
No reviews awards
Review at least 1 product
1 product
5 products
10 products
25 products

Recent Profile Visitors

4,898 profile views
  1. Years ago I went in the post office to buy some stamps. When I was buying them the lady behind the counter said.."Oh my, your skin...You need to have that checked out by a dermatologist." I was like "Yeah I do that already" ... I wanted to break down in tears. I also just couldn't believe she said something to me, I found it so mean. I would never say something like that to somebody. Meanwhile she had a full blown moustache..If I was the person I am today I wld've said to her..."Well perhaps you should see somebody about that moustache you have growing there." Not that I'm mean, but jeez if you're going to point out my flaws, I'll do the same...
  2. Breaking out from prednisone

    I was never on prednisone for long periods of time, but was on it several times. I would go in for cortisone shots and one day my derm said instead of giving you a shot, I'm going to give you prednisone for 4 days. It was when I had a particular bad breakout It wld always go 60, 40, 20, 10mg for the 4 days. It was like a miracle. She would only give it to me if I had a really bad breakout. Also when I went on vacation I wld BEG for it in case of a breakout. It was cool bc if I didn't use it on vacation I would have it as an emergency. Well fast forward a few times after I used it..Afterwards I wld ALWAYS get a major breakout..my face wld turn so red too. I didn't even know this cld happen and after the 3rd or 4th time of this happening I read up on prednisone. Realized this is a very common side effect. Also prednisone is just such a bad drug in a lot of other ways. I agree 100% with MissLavonne...stay the f away from prednisone!! I know its so hard bc you want relief, but prednisone is a vicious cycle. End it now and let Accutane do its work! Good luck!